Table of Contents Author Guidelines Submit a Manuscript
Journal of Probability and Statistics
Volume 2010, Article ID 423654, 13 pages
http://dx.doi.org/10.1155/2010/423654
Research Article

Estimation of Log-Linear-Binomial Distribution with Applications

1Department of Mathematics and Statistics, Faculty of Commerce, Benha University, Al Qalyubiyah, Egypt
2Management and Marketing Department, College of Business, University of Bahrain, P.O. Box 32038, Bahrain

Received 14 April 2010; Revised 21 August 2010; Accepted 23 November 2010

Academic Editor: Daniel Zelterman

Copyright © 2010 Elsayed Ali Habib. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. L. Johnson, S. Kotz, and A. W. Kemp, Univariate Discrete Distributions, Wiley Series in Probability and Mathematical Statistics: Applied Probability and Statistics, John Wiley & Sons, New York, NY, USA, 2nd edition, 1992.
  2. D. Bowman and E. O. George, “A saturated model for analyzing exchangeable binary data: application to clinical and development toxicity studies,” Journal of American Statistical Association, vol. 90, pp. 871–879, 1995. View at Publisher · View at Google Scholar
  3. E. O. George and D. Bowman, “A full likelihood procedure for analysing exchangeable binary data,” Biometrics, vol. 51, no. 2, pp. 512–523, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. C. Yu and D. Zelterman, “Sums of dependent Bernoulli random variables and disease clustering,” Statistics & Probability Letters, vol. 57, no. 4, pp. 363–373, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. C. Yu and D. Zelterman, “Sums of exchangeable Bernoulli random variables for family and litter frequency data,” Computational Statistics & Data Analysis, vol. 52, no. 3, pp. 1636–1649, 2008. View at Publisher · View at Google Scholar
  6. N. Kolev and D. Paiva, “Random sums of exchangeable variables and actuarial applications,” Insurance, vol. 42, no. 1, pp. 147–153, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. G. Lovison, “An alternative representation of Altham's multiplicative-binomial distribution,” Statistics & Probability Letters, vol. 36, no. 4, pp. 415–420, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. P. M. E. Altham, “Two generalizations of the binomial distribution,” Journal of the Royal Statistical Society Series C, vol. 27, no. 2, pp. 162–167, 1978. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. D. R. Cox, “The analysis of multivariate binary data,” Applied Statistics, vol. 21, pp. 113–120, 1972. View at Publisher · View at Google Scholar
  10. G. M. Tallis, “The use of a generalized multinomial distribution in the estimation of correlation in discrete data,” Journal of the Royal Statistical Society Series B, vol. 24, pp. 530–534, 1962. View at Google Scholar · View at Zentralblatt MATH
  11. A. Luceño, “A family of partially correlated Poisson models for overdispersion,” Computational Statistics and Data Analysis, vol. 20, no. 5, pp. 511–520, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. B. Weaver, Nonparametric Tests, Lecture Notes, chapter 3, 2002.
  13. S. Siegel and N. J. Castellan, Nonparametric Statistics for the Behavioral Sciences, McGraw-Hill, New York, NY, USA, 2nd edition, 1988.
  14. D. F. Groebner, P. W. Shannon, P. C. Fry, and K. D. Smith, Business Statistics: A Decision Making Approach, Prentice Hall, Upper Saddle River, NJ, USA, 7th edition, 2007.